# SDR VNAA202404260006

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N953LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 17,442 hours, 13,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: SH670320451
- Condition: Corroded
- Location: Bs 319 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STRINGER 20R INTERCOSTAL FOUND FWD. FRAME CLIP LOCATED AT F.S. 319 TO BE CORRODED. REQUIRES R&R
